# SDR 2002UALA00160

- Difficulty date: January 29, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 28,909 hours, 21,507 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENT AT STATION 1010 STRINGER 12L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER.
